Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Pregnancy

Get Email Updates

Resource Centers

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: Over dosage of Postinor 2

By Kennie
 
Rate This

I took both pills in one dosage, is this dangerous or less effective? Also, what are the usual side effects after taking the pills and how soon after? I took the pills about a 17 days ago and now I'm spotting ( not heavy but blood is present). Could this be a side effect?

Add a Comment310 Comments

EmpowHER Guest
Anonymous

I took postinor2 ASAP after the intercourse. It's 9.30 am & missed to get the 2nd pill @ 9.30 pm. I took it 2.55 am . Means after about 6 hours. I'm afraid would it be effective or not. If not what will be the option?

December 17, 2014 - 2:55pm
EmpowHER Guest
Anonymous

Hi Maryann, I had sex five days after my last period and i took Postinor2 immediately. one week after i had brownish spotting for two days which is 2 weeks to my next period. i have done the home pregnancy test and it was negative. please what could be wrong

December 8, 2014 - 4:30am
Susan Cody HERWriter Guide (reply to Anonymous)

Anon

This is a side effect of taking Postinor 2. It shows it's working. There is nothing wrong. Your next period could be delayed as a result of taking this medication but it's nothing to worry about.  Read the literature provided with your medication or you can go on the Postinor website for all the information you need. 

Best,

Susan

December 8, 2014 - 5:20pm
MissAnonymous

I had unprotected sex on 23rd November (he came 3x inside me, i had just started to ovulate on 22nd), and my next period was due on 3rd December. i took postinor 2 pills about 30-40 mins after the last sex on that day, and took the second pill exactly 12 hours later. On 3rd December i had some brownish discharge, and on 5th December when my boyfriend penetrated the discharge came again. but that was it. No blood so far although i am having all the symptoms and very tender breasts. Should i take a pregnancy test or wait? Please help as i am fretting out here.

December 8, 2014 - 3:57am
EmpowHER Guest
Anonymous

I had unprotected sex on November 29, took the two pills of Postinor 2 at once on December 2. Last night,December 6,we had unprotected sex again. I noticed bleeding in the morning. What is the cause of the bleeding!?? Should I take another Postinor 2 because I'm scared,I don't want to get pregnant. It's really urgent please. Thank you Maryann.

December 6, 2014 - 11:57pm
EmpowHER Guest
Anonymous (reply to Anonymous)

Maryann... Pls advice me on what to do....we had sex again last night again...three times buh he didn't come inside of me. Remember,I wrote u before and I took Postinor 2 on December 2nd,.. Should I take Postinor again?? Please reply...

December 13, 2014 - 1:44am
EmpowHER Guest
Anonymous

hi i took postinor 2 after a day sex with my boyfriend.. what if am not pregnant but am using it for protecting myself againt unwanted pregnancy. what will be the result... will i still bleed after some days or not?

December 2, 2014 - 7:31am
Maryann Gromisch RN Guide (reply to Anonymous)

Hello Anonymous,

Postinor 2 is intended to be used in an emergency situation of contraceptive failure (the condom breaks or no condom used) and to prevent pregnancy.

You should have a normal period within the next month after taking Postinor 2. Sometimes, emergency contraception can change the length of your monthly menstrual cycle, making your next period come as much as a week earlier or a week later than usual. Some women also find that the hormones in the pill can cause unexpected bleeding, but this is not a common or serious side effect. If your next period is late, you might consider getting a pregnancy test.

Regards,
Maryann

December 2, 2014 - 9:54am
EmpowHER Guest
Anonymous

Hi good day I had unprotected sex with my boyfriend on Thursday the 27th of November a day after my menstruation and I took the two postinor-2 as one dosage on Friday the 28th of November. Please do I need to take another one in the next 12 hours.

November 28, 2014 - 11:42am
EmpowHER Guest
Anonymous

last two week i have an unprotected sex than i took postinor2 before 24 hour. on that time my cycle period is on day 9.but why the bleeding doesn't appear? is that because i took 2 tablet in the same time please tell me ASAP

November 26, 2014 - 11:41pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Improved

1976 Health

Changed

834 Lives

Saved

712 Lives
59 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do you support the idea of a single woman using In Vitro Fertilization to have a baby?:
View Results